# SDR AALA201702139041

- Difficulty date: January 30, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: D5754169200400
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND WING AILERON NR 3 SUPPORT ASSEMBLY. REPLACED AILERON NR 3 SUPPORT ASSEMBLY PER AMM 57-51-31-400-001-A.
